MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067700
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, simpulse solo suction was leaking.Preliminary evaluation of the returned sample finds that fluid leak was identified presenting from small holes in the irrigation tubing.These holes presented when the cojoined tubing was separated at point of use.Review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of the manufacturing records was performed and found that the lot was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the simpulse solo suction/irrigation device was leaking.It was also reported that the leakage occurred at the perforation in the tubing.There was no reported patient injury.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, simpulse solo suction was leaking.Preliminary evaluation of the returned sample finds that fluid leak was identified presenting from small holes in the irrigation tubing.These holes presented when the cojoined tubing was separated at point of use.Review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of the manufacturing records was performed and found that the lot was manufactured to specification.Addendum: this supplemental mdr is submitted to document the sample evaluation results.Evaluation of the returned sample confirms the fluid leak is presenting from small holes along the irrigation tubing from the two returned used devices.The third lot sample received was evaluated finding no resistance when separating the co-joined tubing and no damage presented.Based on the investigation performed, the most probable root cause is due to the excessive pulling/forces applied when separating the co-joined tubing resulting in perforations presenting in the irrigation tubing.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative

Brand Name
SIMPULSE SOLO SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19519077
Report Number1213643-2024-00297
Device Sequence Number12282139
Product Code FQH
UDI-Device Identifier00801741000379
UDI-Public(01)00801741000379
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0067700
Device Lot NumberJUJQ0390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown